# SDR 9517736739

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26070812
- Condition: Damaged
- Location: Wheel Well
- Stage of operation: TO
- Nature of condition: C, E
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE AIRCRAFT HIT A LARGE BRAKE DRUM ON THE RUNWAY AND ABORTED TAKEOFF AT 1340 KNOTS.  BOTH THE FIRST OFFICER'S AND SECOND OFFICER'S INSTRUMENT PANELS WERE FOUND LOOSE.  ALSO, SEVERAL INSTRUMENT GAUGES CAME LOOSE DUE TO SEVERE VIBRATION FROM THE INCIDENT.  REPLACED THE RIGHT AND LEFT NOSE WHEELS AND NOSE TIRES.  RESECURED ALL INSTRUMENTS AND PANELS.  ALSO, DAMAGED INSTRUMENTS WERE REPLACED.  PERFORMED CHECK AND TEST WAS NORMAL.
